# SDR ASAA2015063012293

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,101 hours, 1,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 1480
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 72,151 hours, 39,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER T/O, COCKPIT TEMP VERY WARM, W/CONTOL CABIN & FWD IN FULL COLD WERE STILL GETTING 62 DEG C. ON CONT CAB SUPPLY DUCT.  CALLED MX CONTROL, ADVISED TO TURN OFF TRIM AIR, PUT CONTROL CABIN & FWD TO MANUAL.  FULL COLD FOR 7 MIN = NO CHANGES, 61 DEGREES C, SUPPLY DUCT/LT PACK = 51 DEGREES C.  RT=8 DEG C. NORMAL TEMPS IN BACK. B, AFTER 7 MIN, KEPT TRIM AIR OFF & TRIED ALL 3 TEMPS IN AUTO/12'OCLOCK FOR 6 MIN = NO CHANGES LT PACK 51 DEG C, RT 8 DEGREES C.  AFTER 1+343 MIN IN FLT, WE TURNED LT PACK, 46 DEG C.  OFF W/ALL TEMPS AT 12 O`CLOCK & ISOLATION VALVE IN CLOSED.  ALL TEMPS RETURNED TO NORMAL, CABIN ALT STAYED AT 7500 MSL, +35,000MSL CONTINUED TO SEA.  ACFT GROUNDED. LT PACK TEMP CONTINUED FAULTS TCV DURING BITE CK IAW FIM 21-62, TASK 801. REPLACED LT TEMP CONTROL VALVE REF AMM 21-51-10-000-801 AND 21-51-10-400-801.  OPS CHECK NORMAL.
